# SDR QXEA2107040700219

- Difficulty date: April 5, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 017000640
- Aircraft time: 131 hours, 85 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA2245
- Condition: Malfunctioned
- Location: Aft Lt
- Part time: 131 hours, 85 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EVACUATION TEST, THERE WAS A MALFUNCTION IN THE AFT LEFT ESCAPE SLIDE. SLIDE WAS DEPLOYED AND REPLACED.
